International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1991 / Article

Open Access

Volume 14 |Article ID 189651 | https://doi.org/10.1155/S0161171291000200

Juan De Dios Perez, Florentino G. Santos, "On certain real hypersurfaces of quaternionic projective space", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 189651, 3 pages, 1991. https://doi.org/10.1155/S0161171291000200

On certain real hypersurfaces of quaternionic projective space

Received25 Apr 1990

Abstract

We classify certain real hypersurfaces ot a quaternionic projective space satisfying the condition σ(R(X,Y)SZ)=0.

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views76
Downloads274
Citations